# SDR ASAA2022021037395

- Difficulty date: February 10, 2022
- Submitted: February 12, 2022
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41731
- Aircraft time: 34,922 hours, 10,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001, FOUND EMERGENCY LIGHT BATTERY PACKS FAIL CAPACITANCE: M1675, M2335, M1671. GROUNDED - YES. T/C 78233001 COMPLETE, REMOVED AND REPLACED BATTERY PACKS M1675, M2335, AND M1671 REF B737-800 AMM 33-51-06-960-805. ALL OPS TESTS PASS.
